| Model Number |
M00572240 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.Imdrf device code a15 captures the reportable investigation finding of stent partially deployed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6), 2023, that an epic biliary endoscopic stent was to be implanted to treat a stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During preparation, it was noted that the stent was partially deployed.Another epic biliary endoscopic stent was used to complete the procedure.No patient complications were reported as a result of this event.